Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 224, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2013, 9:33 PM CDT for Washington County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2013, 9:33 PM CDT (02:33 UTC)
- Expired
- Jul 23, 2013, 10:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Washington County, AR
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2629 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS54 KTSA 240233
SVRTSA
ARC143-240315-
/O.NEW.KTSA.SV.W.0224.130724T0233Z-130724T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 1015 PM CDT
* AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF PRAIRIE GROVE...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEST
FORK...BLACKBURN...BRENTWOOD AND WINSLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3576 9402 3577 9412 3575 9413 3575 9416
3576 9422 3593 9440 3605 9424 3578 9396
3576 9396
TIME...MOT...LOC 0234Z 320DEG 16KT 3594 9427
$$2 follow-up statements
526
WWUS54 KTSA 240249
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CDT TUE JUL 23 2013
ARC143-240315-
/O.CON.KTSA.SV.W.0224.000000T0000Z-130724T0315Z/
WASHINGTON AR-
949 PM CDT TUE JUL 23 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN WASHINGTON COUNTY...
AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST FORK...
MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WOOLSEY...
BLACKBURN...BRENTWOOD...WYOLA AND WINSLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3577 9412 3575 9413 3576 9422 3590 9436
3602 9420 3585 9404 3582 9399 3578 9396
3576 9396
TIME...MOT...LOC 0250Z 320DEG 16KT 3591 9420
$$420
WWUS54 KTSA 240306
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CDT TUE JUL 23 2013
ARC143-240317-
/O.EXP.KTSA.SV.W.0224.000000T0000Z-130724T0315Z/
WASHINGTON AR-
1006 PM CDT TUE JUL 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
EXPIRES AT 1015 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3577 9412 3575 9413 3576 9422 3590 9436
3602 9420 3585 9404 3582 9399 3578 9396
3576 9396
TIME...MOT...LOC 0307Z 320DEG 16KT 3585 9414
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:19 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 23, 9:19 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 919 PM CDT TUE JUL 23 2013 .DISCUSSION... EVOLVING COMPLEX OF STORMS ACROSS KANSAS IS BEGINNING TO ACCELERATE SOUTH SOUTHEAST. AT THE SAME TIME...STORMS OVER ARKANSAS CONTINUE TO BECOME MORE WIDESPREAD WITH CONTINUED DEVELOMENT ON THE WESTERN END INTO EASTERN OKLAHOMA. IT APPEARS THESE TWO AREAS ARE TRYING TO MERGE AND THE RESULT LOOKS TO BE A LARGE MCS THAT WILL AFFECT MUCH OF THE FORECAST AREA OVERNIGHT. SEVERE STORMS WILL REMAIN LIKELY WITH INITIALLY LARGE HAIL AND DAMAGING WINDS TRANSITIONING TO MAINLY A DAMAGING WIND THREAT. LOCALLY HEAVY RAINFALL AMOUNTS MAY ALSO RESULT IN SOME LOCALIZED FLOODING. HAVE RAISED POPS AND LOWERED TEMPERATURES OVERNIGHT BASED ON THE ABOVE SCENARIO. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....05 PLATE
Hazardous weather outlook, Jul 23, 5:30 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT TUE JUL 23 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
530 PM CDT TUE JUL 23 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS...A FEW SEVERE...ACROSS SOUTHEAST OKLAHOMA
WILL DIMINISH AS SUNSET APPROACHES. HOT AND HUMID CONDITIONS WILL
CONTINUE OUTSIDE OF THUNDERSTORM AREAS...WITH HEAT INDEX VALUES
REMAINING NEAR OR JUST ABOVE 105 UNTIL AROUND SUNSET ACROSS PARTS
OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
THIS EVENING ALONG AND NORTH OF AN OUTFLOW BOUNDARY THAT EXTENDS
FROM NORTHWEST ARKANSAS ACROSS NORTHEAST OKLAHOMA INTO SOUTH
CENTRAL KANSAS. THESE STORMS WILL BECOME BETTER ORGANIZED LATER
THIS EVENING AND ADVANCE SOUTHEAST WITH TIME. THESE STORMS WILL
DEVELOP WITHIN A REGION OF STRONGER WIND SHEAR...AND WILL MOVE
INTO A HIGHLY UNSTABLE AIRMASS. THE LATEST DATA CONTINUE TO
SUPPORT THE POTENTIAL FOR AREAS OF DAMAGING WINDS WITH THESE
STORMS AS THEY SPREAD SOUTHEAST. THE STORMS ARE LIKELY TO WEAKEN
INTO THE EARLY MORNING HOURS... HOWEVER CONTINUED THUNDERSTORM
DEVELOPMENT IS POSSIBLE THROUGH THE OVERNIGHT HOURS AND WILL
CREATE AREAS OF LOCALLY HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.
ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY. SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX. COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 23, 7:00 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT TUE JUL 23 2013
OKZ067-240030-
WAGONER OK-
700 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER
AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WAGONER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WAGONER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3598 9527 3596 9528 3582 9546 3604 9560
3608 9554 3608 9549
TIME...MOT...LOC 0000Z 320DEG 15KT 3601 9549Special weather statement, Jul 23, 7:21 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT TUE JUL 23 2013
OKZ075-076-240045-
LATIMER OK-LE FLORE OK-
721 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE AND NORTHEASTERN LATIMER
AT 721 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
FANSHAWE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RED OAK...WHITESBORO...HODGEN...
SUMMERFIELD...FANSHAWE...TALIMENA STATE PARK AND LAKE WISTER STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3465 9494 3468 9494 3468 9497 3492 9512
3506 9497 3485 9458 3458 9490
TIME...MOT...LOC 0021Z 313DEG 15KT 3493 9497Special weather statement, Jul 23, 7:47 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CDT TUE JUL 23 2013
ARZ011-240115-
MADISON AR-
747 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 747 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROKEN LINE
EXTENDING FROM 2 MILES SOUTHWEST OF WEATHERS TO 3 MILES NORTHWEST OF
DUTTON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...RED STAR...WEATHERS...SAINT PAUL...
PETTIGREW...DUTTON AND BOSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3595 9346 3594 9348 3593 9348 3592 9350
3588 9350 3587 9352 3577 9351 3576 9352
3576 9362 3583 9383 3600 9356 3598 9344
TIME...MOT...LOC 0047Z 271DEG 17KT 3595 9354 3585 9370Special weather statement, Jul 23, 8:13 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT TUE JUL 23 2013
ARZ020-240145-
FRANKLIN AR-
813 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
AT 813 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER JETHRO...
MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PARADISE...ALIX...OZARK...DENNING...ALTUS...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...BARNES...TURNERS BEND...
CASS...REDDING AND WIEDERKEHR VILLAGE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3557 9370 3538 9370 3536 9372 3536 9374
3560 9397 3575 9382 3564 9369 3558 9369
TIME...MOT...LOC 0113Z 309DEG 19KT 3560 9386Special weather statement, Jul 23, 8:32 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT TUE JUL 23 2013
ARZ010-011-019-020-240215-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
832 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 833 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRENTWOOD...
MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HICKS...PARADISE...BIDVILLE...TONEY...LONELM...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS
BEND...CASS...REDDING...WINSLOW...BRENTWOOD...WOOLSEY...WYOLA...
ARNETT...LOCKE AND MOUNT GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3578 9389 3563 9370 3549 9396 3587 9425
3597 9407
TIME...MOT...LOC 0133Z 323DEG 18KT 3584 9409Special weather statement, Jul 23, 9:06 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT TUE JUL 23 2013
OKZ069-072-240230-
ADAIR OK-SEQUOYAH OK-
906 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 907 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF STILWELL...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
MULDROW...SHORT AND ADAIR STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3538 9463 3574 9481 3580 9481 3592 9462
3566 9447 3549 9445
TIME...MOT...LOC 0207Z 323DEG 15KT 3576 9471The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:47 PM CDT | Special Weather Statement | TSA | Madison | 28 min |
| Jul 23, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 37 min |
| Jul 23, 8:13 PM CDT | Special Weather Statement | TSA | Franklin | 32 min |
| Jul 23, 8:32 PM CDT | Special Weather Statement | TSA | Franklin | 43 min |
| Jul 23, 8:35 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 40 min |
| Jul 23, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 49 min |
| Jul 23, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 36 min |
| Jul 23, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 58 min |
| Jul 24, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 56 min |
| Jul 24, 3:30 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 52 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.